# SDR VNAA0703011

- Difficulty date: March 16, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 5,686 hours, 5,576 cycles
- Engine: Ge CF348C1
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE OUTSIDE OF AIRCRAFT UPON INITIAL CLIMB.  CREW RETURNED TO MSY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE GROUND POWER DOOR OPEN.  MAINTENANCE CLOSED AND SECURED DOOR.  NO FURTHER DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
